EconPapers    
Economics at your fingertips  
 

Bourgin-Yang-type theorem for a -compact perturbations of closed operators. Part I. The case of index theories with dimension property

Sergey A. Antonyan, Zalman I. Balanov and Boris D. Gel'man

Abstract and Applied Analysis, 2006, vol. 2006, 1-13

Abstract:

A variant of the Bourgin-Yang theorem for a -compact perturbations of a closed linear operator (in general, unbounded and having an infinite-dimensional kernel) is proved. An application to integrodifferential equations is discussed.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/078928.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/078928.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:078928

DOI: 10.1155/AAA/2006/78928

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:078928